# SDR USAASB99278

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Te Flap
- Part time: 30,027 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2202 - DURING CLIMB-OUT FROM CLT, THE FLAPS FAILED TO RETRACT AS FLAP INDICATOR FAILED AT 5 DEGREES FLAPS.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  OPERATIONAL CHECK NORMAL.  (M)
